Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Localization effects and measure source terms in numerical schemes for balance laws


Author: Laurent Gosse
Journal: Math. Comp. 71 (2002), 553-582
MSC (2000): Primary 65M06, 65M12; Secondary 35F25
Published electronically: November 28, 2001
MathSciNet review: 1885615
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper investigates the behavior of numerical schemes for nonlinear conservation laws with source terms. We concentrate on two significant examples: relaxation approximations and genuinely nonhomogeneous scalar laws. The main tool in our analysis is the extensive use of weak limits and nonconservative products which allow us to describe accurately the operations achieved in practice when using Riemann-based numerical schemes. Some illustrative and relevant computational results are provided.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65M06, 65M12, 35F25

Retrieve articles in all journals with MSC (2000): 65M06, 65M12, 35F25


Additional Information

Laurent Gosse
Affiliation: Dipartimento di Matematica Pura e Applicata, Università degli Studi di L’Aquila, Via Vetoio, Località Coppito, 67100 L’Aquila, Italy
Email: laurent@teddybear.univaq.it

DOI: http://dx.doi.org/10.1090/S0025-5718-01-01354-0
PII: S 0025-5718(01)01354-0
Keywords: Balance laws, finite difference schemes, nonconservative products, relaxation schemes
Received by editor(s): December 13, 1999
Published electronically: November 28, 2001
Article copyright: © Copyright 2001 American Mathematical Society